# SDR 2005FA0000034

- Difficulty date: October 19, 2004
- Submitted: January 24, 2005
- Operation: General aviation
- Aircraft: N7232R
- Make and model: Beech B200C
- Aircraft serial: BL69
- Engine: Pwa PT6A42
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Part number: SM50D7
- Condition: Failed
- Location: Te Flaps
- Part time: 69 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE THE AIRCRAFT WAS IN FLIGHT, THE FLAPS FAILED TO EXTEND TO THE SELELCTED APPROACH POSITION.  THE PILOT CYCLED THE FLAP SELECT SWITCH TO UP AD BACK TO APPROACH AND THE FLAPS EXTENDED.  MAINTENANCE INVESTIGATED THE REPORTED PROBLEM AND WAS ABLE TO DUPLICATE THE PROBLEM ON THE GROUND.  WHEN THE FLAPS WERE SELECTED TO APPROACH THE FLAPS MOVED APPROXIMATELY 5 DEGREES AND QUIT MOVING.  AFTER ACCESS WAS GAINED TO THE FLAP MOTOR/GEARBOX AND RELAY, A TAP ON THE RELAY RETURNED THE FLAPS TO NORMAL SELECTOR SWITCH RESPONSE OPERATION.  INSTALLATION OF A REPLACEMENT RELAY SOLVED THE PROBLEM.  THE (FAILED ) RELAY HAD 69.0 HOURS. (WP19200503541)
